MathSciNet Relay Station
MathSciNet bibliographic data
MR203691 (34 #3540) 54.70
Larman, D. G. A new theory of dimension. Proc. London Math. Soc. (3) 17 1967 178–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement